# SDR EIAA2000098

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D-CHECK - PYLON NR 1 RT, NR 3 LT, AND NR 4 LT AT NAC STA 180 DOUBLERS FOUND CRACKED.  TRIMMED OFF CRACKED SKIN, NDT INSPECTED, FILLER REPAIRED, AND DOUBLERS INSTALLED PER BOEING MESSAGE EVR-HKG-00-00036H/-00037H/-00044H AND HAECO REPAIR SCHEMES R-54-51-34326, R-54-51-34325, AND R-54-51-34324.  (X)
